

DISMANTLING STRUCTURAL RACISM: TRANSFORMING HIGHER EDUCATION 2021 NADOHE ANNUAL VIRTUAL CONFERENCE March 9 through 12

SCHEDULE-AT-A-GLANCE

Tuesday, March 9, 2021

		OI : (D :	0.00	(0 0 1 1 1 0 1 1
11:00AM-3:00PM	(EST) New	Chief Diversity	Officers Workshop	(Pre-Registration Required)

3:30 - 7:30 PM (EST) Strategic Diversity, Equity and Inclusion Planning Workshop (Pre-Registration Required)

Wednesday, March 10, 2021

9:00 - 10:00 AM (EST) Self-Care Session: Resiliency Bootcamp (Sponsor: Dow Chemical Company) SELF-CARE

10:30 - 10:45 AM (EST) Conference Welcome

10:45 - 11:00 AM (EST) Land Acknowledgment

11:00 - 11:45 AM (EST) Opening Conference Keynote STACEY ABRAMS, Non-Profit Leader, Political Activist, and Author. (Sponsor: TIAA)

11:45 - 12:15 PM (EST) Break

(1) Cultural Humility in a Disparate Health Care Society (Sponsor: Lehigh University) HEALTH EQUITY TRACK

NADOHE Concurrent Sessions/ Health Equity Track Concurrent Sessions: (75 minutes)

12:15 - 1:30 PM (EST)

(2) Diversity Discourse on University Websites: How it Can Uphold the Racial Status Quo

(3) Diversity, Equity, and Inclusion at Des Moines Area Community College:

- Lessons from our Comprehensive Culture Audit
- (4) Exorcising Confederate Ghosts on Campus: The Challenges Promoting Diversity on Historically Confederate-Endorsing Academic Institutions
- (5) Bridging the Digital Divide: A Systemwide Collaboration to Advance Equity and Inclusion in Online Course Delivery
- (6) This Side of the Border: Developing a Comparative Framework for Equity, Diversity & Inclusion in Higher Education between Canada and the United States

1:30 - 2:00 PM (EST)

2:00 - 3:15 PM (EST)

(1) Race-Evasive Approach in the Recruitment Practices in Health Profession Colleges of Black, Indigenous and People of Color (BIPOC) Students: An Intersectional Analysis (Sponsor: Lehigh University) HEALTH EQUITY TRACK

NADOHE Concurrent Sessions/ Health Equity Track Concurrent Sessions: (75 minutes)

- 2) Cultivating a Sense of Belonging among Faculty & Staff
- (3) Infusing Research Metrics, Retention, Tenure, & Promotion Guidelines, and Review Documentation with Structures Supportive of Equity, Diversity, & Inclusion
- (4) Implementing the Equity in Mental Health Framework: Diversity Offices and Counseling Centers Collaborate to Make a Positive Impact for the Mental Health of BIPOC Students
- (5) Asian American and White Women Working to Destabilize White Supremacy in Neoliberal Higher Education
- (6) Walk in the Shoes Experience (Sponsor: University of Virginia) ALSO OFFERED THURSDAY, MARCH 11

3:15 - 3:45 PM (EST) Break

General Session - CDO Panel: Navigating Challenging Times of Social and Political Unrest 3:45 - 4:45 PM (EST)

NETWORKING

5:00 - 6:00 PM (EST)

(1) Networking Activity: Roundtable Discussion - meet and network with colleagues

(2) An Anti-Racism Framework for Educating Health (Care) Professionals Panel Discussion HEALTH EQUITY TRACK

DISMANTLING STRUCTURAL RACISM: TRANSFORMING HIGHER EDUCATION

2021 NADOHE ANNUAL VIRTUAL CONFERENCE March 9 through 12

SCHEDULE-AT-A-GLANCE

Thursday, March 11, 2021

9:30 - 10:30 AM (EST)	Self-Care Session: Yoga with Mikayla SELF-CARE				
11:00-12:30 PM (EST)	Welcome/Introduce Health Professions Council				
	Health Equity Track Opening Speaker: CAMARA JONES. MD, MPH, Ph.D, Senior Fellow at Satcher Health Leadership Institute and Adjunct Professor of Community Health and Preventative Medicine at Morehouse School of Medicine. Racism is a Public Health Crisis: A Call to Action (<i>Sponsor: Lehigh University</i>) HEALTH EQUITY TRACK				
12:30 - 1:00 PM (EST)	Break				
1:00 - 2:15 PM (EST)	(1) A Ghostly Presence: Black LGB College Athletes				
NADOHE Concurrent Sessions/ Health Equity Track Concurrent Sessions: (75 minutes)	(2) Can intersectional analysis of graduation advance equity in higher education? Evidence from a Hispanic Serving Institution in the Southwest				
	(3) Mobilizing Georgia State University: Response to Protests in the Cradle of the Civil Rights Movement, Atlanta, GA				
	(4) Recognizing the Strategic Advantage of Diversity and Inclusion for University Foundation Offices				
	(5) You Belong Here: Creating an Inclusive Classroom Environment				
	(6) Health Equity Track Panel I: "Best Practices: Health Professions in Workforce Development to Address Health Equity." (Sponsor: Lehigh University)				
2:15 - 2:30 PM (EST)	Break				
2:30 - 3:45 PM (EST) NADOHE Concurrent Sessions/ Health Equity Track Concurrent Sessions: (75 minutes)	(1) Inclusive Excellence: Developing and Delivering Anti-Bias Training for Higher Ed Professionals				
	(2) A Comprehensive Approach to Diversifying Faculty				
	(3) From Intergroup Conflict Theory to Inclusion in Action				
	(4) Walk in the Shoes Experience (Sonsor: University of Virginia) ALSO OFFERED WEDNESDAY, MARCH 10				
	(5) Core Competencies for LGBTQIA+ Directors in Higher Education				
	(6) CDO Fellows Presentation				
	(7) Health Equity Track Panel II: "Advancing Equity and Quality Through Accreditation." (Sponsor: Lehigh University) HEALTH EQUITY TRACK				
3:45 - 4:00 PM (EST)	Break				
4:00 - 5:00 PM (EST)	General Session - Diversity Officers on the Frontline of Challenge and Unrest: The Role of Diversity Officers in Advancing Anti-Racism in Times of Challenge and Pandemic				
5:00 - 6:00 PM (EST)	(1) Networking Activity: The Art of Wine Tasting (facilitated by In Good Taste) NETWORKING *SEE NOTE				
	(2) Implementing Conversation to Advance Racial Equity: Using Dialogue as a Transformative Tool in the Indiana University School of Medicine iCARE Program (Sponsor: Lehigh University) HEALTH EQUITY TRACK				
	* WINE TASTING NOTE: NADOHE and "In Good Taste" offer attendees a virtual wine tasting experience. Explore an eight-bottle tasting flight. Available for purchase for \$65. Got to: ingoodtaste.com. At check out, enter discount code NADOHE for free shipping and tasting fees. Please order your flight early to ensure it arrives for the virtual				

tasting (suggested last date to order: Mon, Feb. 22). Unfortunately, In Good Taste is unable to ship to Alabama, Alaska, Arkansas, Delaware, Hawaii, Kentucky, Mississippi, Rhode Island, and Utah. If you are unable to obtain this product and/or prefer to bring your own beverage, you are welcome to do so in order to be with colleagues and

learn more about the wine tasting experience.

DISMANTLING STRUCTURAL RACISM: TRANSFORMING HIGHER EDUCATION

2021 NADOHE ANNUAL VIRTUAL CONFERENCE March 9 through 12

SCHEDULE-AT-A-GLANCE

Friday, March 12, 2021

9:30 - 10:30 AM (EST) (1) Self-Care Session: Resiliency Bootcamp (Sponsor: Dow Chemical Company)

9:15 - 10:30 AM (EST) (2) Institute for Diversity, Equity, and Inclusion (Sponsor: Lehigh University) HEALTH EQUITY TRACK

10:30 - 10:45 AM (EST) Break

10:45 - 11:45 AM (EST) Keynote Speaker DR. MILDRED GARCIA, President, American Association of State Colleges and Universities

Racial Justice and Institutional Transformation: Engaging the Presidency and Our Campus Communities.

(Sponsors: TIAA, National University System)

11:45 - 12:15 PM (EST) Break

12:15 - 1:30 PM (EST) Annual Membership Meeting

1:30 - 2:00 PM (EST) Break

2:00 - 3:15 PM (EST) (1) An Institution in Crisis: Reacting and Responding to the National Reckoning on Racial Justice

NADOHE Concurrent Sessions/ Health Equity Track Concurrent Sessions: (75 minutes)

(2) Promoting DEI concepts and action through dialogues: A case study of University of the Pacific

(3) System Strategies for Equity: Implementing a Comprehensive Strategy to Advance Equity, Diversity,

& Inclusion Across Minnesota State

(4) Can Artificial Intelligence Tools Reduce Inherent Bias in the Candidate Selection Process and If So, How/When Can They Be Used Within A University Setting?

(5) Future of Global Higher Education: Disruption, Innovation, and Transformation

(6) Stronger Together: An Anti-Racism Initiative Across the Biomedical and Health Sciences Disciplines

(Sponsor: Lehigh University) HEALTH EQUITY TRACK

(7) CDO Fellows Presentation

3:15 - 3:45 PM (EST) Break

3:15 - 4:15 PM (EST) Health Equity Social HEALTH EQUITY TRACK

3:45 - 4:45 PM (EST) Awards Ceremony (Sponsor: Ernst & Young, LLP)

4:45 - 5:00 PM (EST) Conference Closing Remarks

OUR SPONSORS Many thanks to our Conference Sponsors...

TIAA
Ernst & Young, LLP
National University System
Grand Valley State University
Lehigh University
Tulane University

Dow Chemical Company University of Virginia Cultural Intelligence Center Gettysburg College Virginia Tech